# SDR ASAA2018090425990

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,002 hours, 3,272 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FO PFD DISPLAYED AMBER VTK FLAG, AMBER LDG ALT AND AMBER RNP/ANP INDICATIONS ON NAV DISPLAY, RETURNED TO NORMAL DISPLAYS LESS THAN 20 SECONDS. GROUNDED - YES. FLIGHT FAULT REVIEW, FMC-R PRES POS LATE- RATE FAULT LOGGED ONCE. ACCOMPLISHED FIM 34-61-00-810-801, FMC BITE TEST PROCEDURES AND NO CURRENT FAULT, ALL OPS CK GOOD. ACCOMPLISHED RIGHT ADIRU BITE PROCEDURES PER FIM 34-21 TASK 801 AND NO CURRENT FAULT, ADIRU OPS CK GOOD.
